RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 266, Number 3, Pages 560–564 (Mi dan45601)  

MATHEMATICS

The multiplicative structure of division rings over number fields, and the Hasse principle

V. P. Platonov, A. S. Rapinchuk

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (691 kB)

Bibliographic databases:

UDC: 513.6+511
Received: 08.04.1982

Citation: V. P. Platonov, A. S. Rapinchuk, “The multiplicative structure of division rings over number fields, and the Hasse principle”, Dokl. Akad. Nauk SSSR, 266:3 (1982), 560–564

Citation in format AMSBIB
\Bibitem{PlaRap82}
\by V.~P.~Platonov, A.~S.~Rapinchuk
\paper The multiplicative structure of division rings over number fields, and the Hasse principle
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 266
\issue 3
\pages 560--564
\mathnet{http://mi.mathnet.ru/dan45601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0672384}
\zmath{https://zbmath.org/?q=an:0516.20029}


Linking options:
  • http://mi.mathnet.ru/eng/dan45601
  • http://mi.mathnet.ru/eng/dan/v266/i3/p560

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019